# SDR SCNA99661

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Mask
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE LAV A AND LAV B OXYGEN MASKS DID NOT DEPLOY DURING TEST.  TS AND CONNECTED WIRES FOR LAVS A AND B IAW DC10 MM 203000 AND IAW DC10 WD 352201.  OPERATIONALLY CHECKS GOOD IAW DC10 MM 352101.
